# SDR FDEA202107271874

- Difficulty date: July 27, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N152FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43552
- Aircraft time: 6,812 hours, 3,053 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113T3100107G
- Part serial: 000256
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION AT LEFT WING OUTBOARD TRAILING EDGE FLAP, AT 70" FROM INBD TO OUTBD   LEADING EDGE. LEFT WING OUTBOARD FLAP, AT 70" FROM INBD TO OUTBD LEADING EDGE WAS REPAIRED I.A.W.   SRM 57-53-01-2R PAG. 1-5 TABLE1 FIG. 201 (SHEET 3) AND SRM 51-70-03-0G PAG. 19 FIG. 5 REV. 79   DEC 15/2020
